University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item:

Type: Journal article
Title: Stochastic formulation of ecological models and their applications
Author: Black, Andrew James
McKane, Alan J.
Citation: Trends in Ecology & Evolution, 2012; 27(6):337-345
Publisher: Elsevier Science London
Issue Date: 2012
ISSN: 0169-5347
School/Discipline: School of Mathematical Sciences
Statement of
Andrew J. Black and Alan J. McKane
Rights: © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020119430
DOI: 10.1016/j.tree.2012.01.014
Appears in Collections:Mathematical Sciences publications
View citing articles in: Google Scholar

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2008 The University of Adelaide
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer